# SDR UALA2009080302313

- Difficulty date: August 2, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 76,257 hours, 8,541 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LIGHT INOP AT SEAT 34 ABC.  RELAMPED EMERGENCY LIGHT.
